# SDR R61A201902260206

- Difficulty date: February 26, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N135HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000224
- Aircraft time: 27,912 hours, 21,832 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101722
- Part serial: 0892
- Condition: Odor
- Location: Cabin
- Part time: 27,920 hours, 21,840 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING METAL SMELL FROM CENTER OF AIRCRAFT. ONCE RECIRC FANS TURNED OFF, SMELL BEGAN TO DISSIPATE. NO EICAS MESSAGES DURING EVENT, SMELL SUDDENLY CAME TO THE ATTENTION OF BOTH FLIGHT ATTENDANTS AND THEN PASSENGERS. DECLARED EMERGENCY, DIVERTED TO LGA, LANDED WITHOUT INCIDENT. R&R RT RECIRC FAN IAW AMM 21-24-01.
